# SDR DALA2024021302018

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 56,714 hours, 29,071 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3159 " DIRTY SOCK SMELL ''. BEGAN AS SOON AS APU BLEED TURNED ON. CORRECTIVE ACTION: FOUND OIL CONTAMINATION ON APU COMP AND IN INLET. PEFORMED AMDS WORK CARDS 0550-2002 AND 4900-2001. ECS DECONTAMINATION IAW WORK CARD 2100-2005. INSTALLED 2 NEW RECIRC FILTERS PER A319 AMM 21-21-41. (5374587)
